# SDR AALA20101106TUL01

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 64,570 hours, 33,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAM, STATION 1155, LOWER CORNER BRACKET CORRODED. REMOVED AND REPLACED BRACKET PER SRM 51-30-01.
